# SDR SWAA2025073187674

- Difficulty date: July 2, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER SEAT TRACK AT LBL 45 BS 360+9, 360+14, 360+16, 380 , 400+1, 420+11, & 500A+4.  WL 208.   TASK TO BE ACCOMPLISHED ON CUSTOMER CARDS TTG8Q013JXQ1 AND TTG8Q013JWFT.
